# SDR SIMA200620826

- Difficulty date: June 30, 2006
- Submitted: August 24, 2006
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo Doorway
- Part time: 15,479 hours, 15,407 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, FOUND CARGO DOOR CUTOUT LOWER SILL CORRODED.  REMOVED THE CORRODED DOOR SILL AND CLEANED THE AREA.  INSTALL NEW DOOR SILL.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 33, 51-20-01, 03, 51-40-04, 06 AND CPM, CMP-145/1132 REV 13 CHAPTER 51-21-04.  RETURNED AIRCRAFT TO SERVICE.  (M)
